# SDR SWAA2018090424702

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 44,841 hours, 26,484 cycles
- Engine: Cfmint CFM567B243
- Engine time: 3,662 hours, 2,313 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B243
- Part serial: 896317
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT FL 390, EXPERIENCED POSSIBLE COMPRESSOR STALL FOR NR 2 ENGINE.  R&R NR 2 ENGINE PER MT.
